# SDR 06FDEA2095

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 43,806 hours, 26,669 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR LOCATED AT NR 3 CARGO DOOR EXTERNAL SKIN UPPER AFT EDGE IS NOT CONFORMED TO FAA APPROVED DATA.  REMOVED EXISTING REPAIR, FABRICATED REPAIR PARTS IAW SRM 52-00-3 FIG 3.  INSTALLED REPAIR PART IAW SRM 52-00-3, FIG 3.  REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
